Traveling domain walls in chiral ferromagnets

Published

Journal Article

© 2019 IOP Publishing Ltd & London Mathematical Society. We show that chiral symmetry breaking enables traveling domain wall solution for the conservative Landau-Lifshitz equation of a uniaxial ferromagnet with Dzyaloshinskii-Moriya interaction. In contrast to related domain wall models including stray-field based anisotropy, traveling wave solutions are not found in closed form. For the construction we follow a topological approach and provide details of solutions by means of numerical calculations.

Full Text

Duke Authors

Cited Authors

  • Komineas, S; Melcher, C; Venakides, S

Published Date

  • May 30, 2019

Published In

Volume / Issue

  • 32 / 7

Start / End Page

  • 2392 - 2412

Electronic International Standard Serial Number (EISSN)

  • 1361-6544

International Standard Serial Number (ISSN)

  • 0951-7715

Digital Object Identifier (DOI)

  • 10.1088/1361-6544/ab1430

Citation Source

  • Scopus